# SDR U2RA201701280001

- Difficulty date: January 28, 2017
- Submitted: February 19, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01753
- Condition: Cracked
- Location: Bs 1200
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200 LEFT FRAME TENSION TIE ATTACH POINT CRACKED.  PERFOMED OVERSIZE HOLE REPAIR OF CRACKED FASTENER HOLES IAW SERVICE BULLETIN 747-53A2507 REVISION 2.
